# SDR AU991093

- Difficulty date: November 3, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 12921004701
- Condition: Worn
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT ENGINE TRUSS CHAFED BY A CONNECTION ON THE AIR CONDITIONING COMPRESSOR SUCTION LINE.
